# SDR AT9900069

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND RIGHT ELEVATOR OUTBOARD LOWER SIDE CORRODED.  REPAIRED RIGHT ELEVATOR OUTBOARD LOWER SKIN BY FABRICATING SKIN AND FINGER DOUBLER.  INSTALLED AND BALANCED IAW DC9 SRM 55-03 FIG 14 AND 51-30-2, 55-20-01.
